JournalsrsmupVol. 126pp. 175–200

On Riemann-Type Definition for the Wide Denjoy Integral

  • Piotr Sworowski

    Casimirus the Great University, Bydgoszcz, Poland
On Riemann-Type Definition for the Wide Denjoy Integral cover
Download PDF

Abstract

We give variational and Riemann-type definitions for some Lusin-type Δ\Delta-continuous integrals being extensions of the wide Denjoy integral.

Cite this article

Piotr Sworowski, On Riemann-Type Definition for the Wide Denjoy Integral. Rend. Sem. Mat. Univ. Padova 126 (2011), pp. 175–200

DOI 10.4171/RSMUP/126-10